# SDR ASAA2025121663146

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHTS FAILED OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED WITH SERVIEABLE BATTERY OPS CHECK GOOD IAW B737-700 AMM 33-51-06-960-805. (S/N 425489)
